# SDR BIOR061211001

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: General aviation
- Aircraft: N200MJ
- Make and model: Beech B200
- Aircraft serial: BB1012
- Aircraft time: 9,672 hours, 8,381 cycles
- Engine: Pwa PT6A42
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 101420024438
- Condition: Corroded
- Part time: 9,672 hours, 8,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 4 INSPECTION PAINT BLISTERS WERE NOTED ON THE LT AND RT WING ROOT FAIRING LOWER AFT PANELS P/N 101-420024-43 AND 101-420024-8. UPON FURTHER INSPECTION BOTH PANELS WERE FOUND TO BE CORRODED THRU IN SEVERAL PLACES FROM THE INSIDE OUT.  AFTER REMOVING THE PANELS IT WAS DISCOVERED THAT THE ACOUSTIC FOAM HAD BECOME SOAKED WITH WATER OVER TIME. THIS SET UP CORROSION OVER THE ENTIRE AREA OF THE INSIDE OF BOTH PANELS. ALSO WHERE THIS MATERIAL CONTACTED THE FUSELAGE ON THE LT SIDE IT CAUSED CORROSION THRU THE PRESSURE VESSEL.  MFG HAS BEEN NOTIFIED AND SUPPLIED WITH PHOTO DOCUMENTATION.
